2008 |
5 | EE | A. I. Aptekarev,
Jeffrey S. Geronimo,
Walter Van Assche:
Varying weights for orthogonal polynomials with monotonically varying recurrence coefficients.
Journal of Approximation Theory 150(2): 214-238 (2008) |
2007 |
4 | EE | A. I. Aptekarev,
Jesús Sánchez-Dehesa,
Andrei Martínez-Finkelshtein,
R. Yañez:
Discrete entropies of orthogonal polynomials
CoRR abs/0710.2134: (2007) |
2006 |
3 | EE | A. I. Aptekarev,
V. Kalyagin,
Guillermo López Lagomasino,
I. A. Rocha:
On the limit behavior of recurrence coefficients for multiple orthogonal polynomials.
Journal of Approximation Theory 139(1-2): 346-370 (2006) |
2 | EE | A. I. Aptekarev,
Alicia Cachafeiro,
Francisco Marcellán:
A scalar Riemann boundary value problem approach to orthogonal polynomials on the circle.
Journal of Approximation Theory 141(2): 174-181 (2006) |
2004 |
1 | EE | A. I. Aptekarev,
Walter Van Assche:
Scalar and matrix Riemann-Hilbert approach to the strong asymptotics of Padé approximants and complex orthogonal polynomials with varying weight.
Journal of Approximation Theory 129(2): 129-166 (2004) |